# SDR CA990303011

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 2145011
- Condition: Jammed
- Location: Le Flap
- Component: 2145011
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, NR 7 RIGHT SPOILER STAYED UP.  ACTUATOR REPLACED.
